Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 980153, 20 pages
Research Article

Characterizing Tukey β„Ž and β„Ž β„Ž -Distributions through 𝐿 -Moments and the 𝐿 -Correlation

Section on Statistics and Measurement, Department EPSE, Southern Illinois University Carbondale, P.O. Box 4618, 222-J Wham Building, Carbondale, IL 62901-4618, USA

Received 10 October 2011; Accepted 31 October 2011

Academic Editors: M. Cho and K. Karamanos

Copyright © 2012 Todd C. Headrick and Mohan D. Pant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Todd C. Headrick and Mohan D. Pant, “Characterizing Tukey and -Distributions through -Moments and the -Correlation,” ISRN Applied Mathematics, vol. 2012, Article ID 980153, 20 pages, 2012.